I have recently lost my virginity and it was probably the 3rd time we had sex that we didn't use a condom and I thought nothing of it. He pulls out. I'm on birth control. But So he pulls out ( we had sex on the Sunday I started my first inactive pill but I hadn't taken it yet so technically I was still on my active pill) the next day I don't have my period. Tuesday goes by no period no cramps. Now it's Wednesday and I wake up no period. I'm freaking out.
Hon you can get it any time during the week of inactive pills. Also because if the action of the pills it can be very light or you can skip it once in while. If you are taking them correctly you have less then a 1% chance of being pregnant. If you don't get it or you still have it on. Sunday you should start the next pack anyway.
She is absolutely right. As long as you are taking your pills correctly, meaning every single day at approximately the same time of day (give or take an hour each way) then you have a less than 1% chance for pregnancy. After seven consecutive days of active pills, you are protected and condom use at this point is optional and is for STD protection, not contraception. If you miss a pill or you get put on antibiotic therapy, you should use condoms as back up contraceptive protection. Pulling out before ejaculation being any kind of protection is an absolute myth. Men leak small amounts of sperm all throughout the sex act. They cant control this leaking, or even feel it at all, but it is happening!! This can get you pregnant if you are not using protection but your Pill counts as protection so he can finish inside you as long as you use your pill correctly. NEVER, ever rely on a man pulling out before ejaculation as protection if you miss pills or put on antibiotics or if you stop taking your Pill-you could wind up pregnant! Your period can come ANY time this 4th week, even the last day, but be sure to start your new pack when it comes due no matter what your body is doing, bleeding or not bleeding. Once in a while, you may skip a period or have a very light one or just a bit of spotting. Some lucky women only have a bit of spotting and that is all they get every month! Most women do have some sort of period but it is generally lighter while on the Pill because the Pill works in three different ways to prevent pregnancy. First of all, it stops ovulation or release of an egg cell. You do NOT ovulate when you are taking the Pill correctly. No egg =no baby no matter how many sperm are present so ejaculation doesnt matter when you take the Pill correctly. Pulling out doesnt offer any extra protection because men leak sperm all through sex, as I mentioned, anyway. The Pill also reduces the amount of uterine lining each month. This lining is shed each month as our "period" when there is no fertilized egg. The Pills hormones make this lining very thin to make the uterus less hospitable IF an egg would happen to be released (like if you forgot a pill but one should not rely on this in the event of a missed pill, condoms should be used). The Pill also thickens cervical mucus so that sperm cant "swim" so easily to find an egg. So relax, it is doubtful that you are pregnant and it is likely that you will start your period any day now. It may not come every month on the same day. Most women start around the 3rd or 4th inactive tablet on average but as I said, it can come anytime, even the last day. I hope this helped you. Stress and worry over pregnancy can delay your cycle and your mind can do all kinds of silly things to your body and you can begin to imagine all kinds of things to where you start getting scared by every little twinge that your mind would have never even registered had you not been so hypersensitive to it looking for pregnancy "symptoms"! So no worries!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Dec 2013 • 2 answers
Posted 20 Dec 2013 • 1 answer
Posted 11 Dec 2014 • 1 answer
Posted 29 Nov 2015 • 1 answer
Posted 17 Jul 2017 • 0 answers